# SDR CA981116008

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D17
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: BACC10DU450
- Condition: Loose
- Location: Bleed Air
- Component: 65222804
- Stage of operation: TX
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT RETURNED FROM TAXI-OUT DUE NR 1 STRUT OVERHEAT INDICATION.  FOUND LEAK AT 13TH STAGE MODULATING VALVE DOWN STREAM CLAMP.  CLAMP SECURED.
